# SDR UPS97824826

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corrosion
- Location: Bs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 300 SHEAR TIE FITTING LONG 30L TO 31L AFT UPPER FLANGE HAS MODERATE CORROSION BLENDED BEYOND LIMITS.  REMOVED AND REPLACED SHEAR TIE IAW SRM 53-2-0, 51-1-20D AND 51-1-8.
